# SDR MALA040265

- Difficulty date: March 8, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 12,397 hours, 2,507 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Obstructed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER GEAR UP SELECTION, NO ABNORMAL HANDLING OR VIBRATION NOTED.  FOUND GAP AT AFT EDGE OF LEFT MLG DOOR TO BE LESS THAN MIN CLEARANCES, TRIMMED LEFT AFT FUSE TO GEAR DOOR FAIRING.  FOUND GAP BETWEEN AFT PART OF GEAR DOOR & FUSELAGE FAIRING TO BE LESS THAN MINIMUM PER AMM 32-16-21 CAUSING DOOR TO OVERLAP FAIRING WHEN UNDER AIR LOAD TRIMMED FAIRING AS REQ'D TO GET MINIMUM CLEARANCE BETWEEN GEAR DOOR & FUSELAGE AS STATED IN 32-10-21.
